MathSciNet Relay Station
MathSciNet bibliographic data
MR1262798 31B99 (35K05 60J45 60J65)
Hsu, Elton P. A domain monotonicity property of the Neumann heat kernel. Osaka J. Math. 31 (1994), no. 1, 215–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement